# SDR DALA2025070304968

- Difficulty date: June 22, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,626 hours, 7,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG PAX CABIN SEAT TRACKS AT WL-252.0, RBL- 23.5, FROM FR-30+7 TO FR-38+3. WL NEEDS TO BE WL-151. REMOVED DAMAGED SEAT TRACK AND REPLACED NEW SEAT TRACK FROM FR 30 + 7 TO FR 38, RBL 23.5 P/N C01335693-005S LOT. 5179492 IAW A220 ASRP BD500-J51-42-21-00AAA-078A-A AND BOMBARDIER C01735610 REV B. REF CHANGE TO BOMBARDIER DWG C01735610. (LP# 1047820)
